# SDR WX0A2023040531748

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N314NV
- Make and model: Airbus A319-111
- Aircraft serial: 2360
- Aircraft time: 48,830 hours, 33,834 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 812847
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BAT/EPSU(10WL)FWD L CLASS 1 / R+R EPSU BATTTERY IAW AMM REF 33-51-38-000-002-A AND 33-51-38-400-002-A"
